On Uniprimitive Permutation Groups of Degree 2p.
Ito, Noboru
Mathematische Zeitschrift, Tome 99 (1967), p. 238-244 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1967-01-01
EUDML-ID : urn:eudml:doc:170874
@article{GDZPPN002401207,
     title = {On Uniprimitive Permutation Groups of Degree 2p.},
     journal = {Mathematische Zeitschrift},
     volume = {99},
     year = {1967},
     pages = {238-244},
     zbl = {0153.03502},
     url = {http://dml.mathdoc.fr/item/GDZPPN002401207}
}
Ito, Noboru. On Uniprimitive Permutation Groups of Degree 2p.. Mathematische Zeitschrift, Tome 99 (1967) pp. 238-244. http://gdmltest.u-ga.fr/item/GDZPPN002401207/